# SDR HALA0600426

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 13,770 hours, 2,653 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFT CARGO AFT DETECTION FAN MESSAGE ON EICAS.  OK TO CONTINUE PER MEL 21-51-01.
